# SDR Q2SA20161130367

- Difficulty date: November 30, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. UPPER FUSELAGE EXTERIOR FUSELAGE AT BS778 BETWEEN STR3L AND STR4L SKIN SECTION WITH LIGHTNING STRIKE. REPAIRED FUSELAGE SKIN IAW SRM 53-00-01 REPAIR 19 FIG 201 SECTION II.
